# SDR MYWA110108

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,812 hours, 24,565 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE PARAMETERS ARE ERRATIC DURING CRUISE AS NI & EGT & N2 & FUEL FLOW FLUCTUATE DURING SMALL VIBRATIONS IN CRUISE +- .6% N1 & FF +-.3. IN REF TO LP 235894 ITEM 17.  REMOVED & REPLACED NR 2 ENGINE, OPS CHECK OK IAW AMM 71-00-00.
